Scientific article
Open access

Contrôle des bras articulés et transformations de Möbius

Published inL'Enseignement mathématique, vol. 51, no. 1/2, p. 87-115
Publication date2005

For a m-tuple a=(a_1,...,a_m) of positive real numbers, the robot arm of type a in R^d is the map f^a:(S^{d-1})^m -> R^d defined by f^a(z_1,...,z_m) to be the sum of the a_jz_j's. Our aim is to attack the inverse problem via the horizontal liftings for the distribution Delta^a orthogonal to the fibers of f^a. One shows that the connected components by horizontal curves are the orbits of an actiion on (S^{d-1})^m by a product of groups of Moebius transformations. In several cases, the holonomy orbits of the distribution Delta^a are also described.

  • arxiv : math.DG
Citation (ISO format)
HAUSMANN, Jean-Claude. Contrôle des bras articulés et transformations de Möbius. In: L’Enseignement mathématique, 2005, vol. 51, n° 1/2, p. 87–115.
Updates (1)
ISSN of the journal0013-8584

Technical informations

Creation10/19/2010 3:01:00 PM
First validation10/19/2010 3:01:00 PM
Update time03/14/2023 4:07:50 PM
Status update03/14/2023 4:07:50 PM
Last indexation08/28/2023 7:51:14 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack